# SDR SWIA200312114

- Difficulty date: June 18, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 38,751 hours, 47,455 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

WHITE EMERGENCY TRACK LIGHTING A-BEAM GALLEY INOP, SINGLE LIGHT.  INSPECTED AND FOUND BROKEN WIRE.  REPAIRED BROKEN WIRE ON WHITE EMERGENCY LIGHT TRACK A-BEAM GALLEY IAW EMB120 WM 20-21-00.  OPS CHECK GOOD.
